# SDR DL767980328

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTIONS OF SEAT MOUNTED EMERGENCY LIGHTING INOP.  FOUND ON  PREFLIGHT.  REPLACED POWER SUPPLY, SYSTEM CKS GOOD.
